MathSciNet Relay Station
MathSciNet bibliographic data
MR1815423 47A16 (46B20)
Bonet, José; Martínez-Giménez, Félix; Peris, Alfredo A Banach space which admits no chaotic operator. Bull. London Math. Soc. 33 (2001), no. 2, 196–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement